# SDR GUUA08270601

- Difficulty date: August 27, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5402 MIA/FLL SEVERAL CABIN EMERGENCY FLOOR LIGHTS INOPERATIVE.  REPLACED CABIN FLOOR LIGHTS, OPERATIONAL CHECK NORMAL.
